MAUDE Adverse Event Report: NEXUS MEDICAL, LLC NEXUS TKO®; SET, ADMINISTRATION, INTRAVASCULAR

NEXUS MEDICAL, LLC NEXUS TKO®; SET, ADMINISTRATION, INTRAVASCULAR
Model Number NX4650
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The nurse was called to the bedside by the patient family as they noticed that there was blood inside the nexus iv cap.

Brand Name
NEXUS TKO®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
NEXUS MEDICAL, LLC
11315 strang line road
lenexa KS 66215
MDR Report Key22122296
Report Number22122296
Device Sequence Number4149147
Product Code FPA
UDI-Device Identifier10892855000505
UDI-Public(01)10892855000505
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
Report Date (Section F) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNX4650
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age17 MO
Patient SexMale
Patient Weight11 KG
Date Report Sent to FDA05/28/2025